MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; PERIPHERALLY INSERTED CENTRAL CATHETER

ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number 45832
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been indicated that the device from the reported event will be returned for evaluation, however, it has not yet been received.Upon completion of the investigation a supplemental medwatch will be submitted.(b)(4).** the initial mdr for this complaint record was originally submitted on (b)(6) 2016 via usps.Due to e-submitting requirements, it was not accepted.Per request, this initial mdr report is being submitted via the esubmitter program.The original mdr has been attached for reference.
 
Event or Problem Description
As reported by angiodynamics' distributor in (b)(6), picc placed on (b)(6)2015 was removed and replaced due to leakage at the luer hub.The hub was determined to be cracked.A luer slip syringe had been used for maintenance.Ice medical tpn needleless connector was used at the outset.The lumen was used for pn.No patient complications were reported for this event.

Brand Name
ANGIODYNAMICS / BIOFLO
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801, ny
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801, ny
Manufacturer Contact
law ryan
10 glens falls technical park
glens falls, ny 12801, ny 
7424488
MDR Report Key5571048
Report Number1317056-2016-00034
Device Sequence Number19441264
Product Code LJS
UDI-Device IdentifierH965458320
UDI-PublicH965458320
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model Number45832
Device Catalogue NumberH965458320
Device Lot Number4879470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2016
Supplement Date Received by Manufacturer02/17/2016
Initial Report FDA Received Date04/12/2016
Supplement Report FDA Received Date04/12/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown